advertisement
Question
Posted by: palpats | 2009/04/18

diuretics

please let me know if necessary to take diuretics i am on hypertension meds the reason i ask is because my hands are puffy i wake up with puffy face and for how long do i have to take them what are side effects if i take them for a short time i am 56 and overweight

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Palpats

A good diuretic used in conjunction with hypertension medication is always a more effective way of treating hypertension. Ask your doctor for a combination drug that can be used over a long period without any side effects.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement